# SDR AALA20111019MIA01

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 59,878 hours, 20,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 81205
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED FIRST OFFICER WINDSHIELD SHATTERED AFTER WINDOW HEAT ARCING.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.
